# SDR ASAA0944129

- Difficulty date: January 2, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 36,352 hours, 18,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY DOOR CUTOUT, AFT FRAME LOWER CLOSE OUT PANEL.  R&R DAMAGED AFT CARGO BAY DOOR CUTOUT AFT FRAME LOWER CLOSE OUT PANEL REVEAL STRIP.
